Alert archive / Texas / Flash Flood Warnings in 2013

Flash Flood Warning 3, NWS Houston/Galveston, TX

April 27, 2013Fort Bend County, Harris County, Texas

NWS Houston/Galveston, TX issued this flash flood warning at Apr 27, 2013, 5:06 PM CDT for Fort Bend County, Harris County, Texas. It was in force for 114 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 27, 2013, 5:06 PM CDT (22:06 UTC)
Expired
Apr 27, 2013, 7:00 PM CDT
In force
114 min
Issued by
NWS Houston/Galveston, TX
Area
Storm-based polygon
Flood severity
None

Counties Fort Bend County, TX, Harris County, TX

The radar

The Houston radar (KHGX), 51 km from the middle of the area, began a volume at 22:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 27, 5:30 PM CDTHEAVY RAIN 6.17Sugar Land, TXHEAVY RAIN FLOODED NUMEROUS ROADWAYS AND CAUSED THE COLLAPSE OF A CONVENIENCE STORE ROOF.
Apr 27, 5:45 PM CDTFLOOD3 W Bellaire, TX7800 FONDREN AT BEECHNUT IMPASSIBLE DUE TO WATER
Apr 27, 6:15 PM CDTFLOODStafford, TX80-100 VEHICLES FLOODED BY FOUNTAINS MALL. FIRE DEPARTMENT PERFORMING WATER RESCUES
Apr 27, 7:00 PM CDTFLOOD4 Ese West University P, TXROUTE 288 CLOSED BOTH DIRECTIONS DUE TO HIGH WATER AT YELLOWSTONE BLVD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 12:00Z, 10.1 hours before the alert went out and 234 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 12:00Z on 2013-04-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 548 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 12:00Z on 2013-04-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 49 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
548 J/kg
Mixed-layer CIN
-297 J/kg
Mixed-layer LCL
597 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
49 m²/s²
0-3 km storm-relative helicity
135 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

735 
WGUS54 KHGX 272206
FFWHGX
TXC157-201-280000-
/O.NEW.KHGX.FF.W.0003.130427T2206Z-130428T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
506 PM CDT SAT APR 27 2013

THE NATIONAL WEATHER SERVICE IN LEAGUE CITY  HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHEASTERN FORT BEND COUNTY IN SOUTHEAST TEXAS...
  SOUTHERN HARRIS COUNTY IN SOUTHEAST TEXAS...

* UNTIL 700 PM CDT

* AT 502 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING 
  HEAVY RAIN ACROSS THE WARNED AREA. TWO TO FOUR INCHES OF RAIN HAVE 
  ALREADY FALLEN ACROSS SOUTHERN HARRIS COUNTY AND ANOTHER ONE TO 
  THREE INCHES OF RAIN WILL BE POSSIBLE. FLASH FLOODING IS EXPECTED 
  TO BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  MISSION BEND...SUGAR LAND...BELLAIRE...PECAN GROVE...WEST 
  UNIVERSITY PLACE...STAFFORD...TOWN WEST...MEADOWS AND SOUTHSIDE 
  PLACE.

LAT...LON 2957 9576 2974 9577 2975 9530 2960 9524

$$
1 follow-up statement
909 
WGUS74 KHGX 272304
FFSHGX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
604 PM CDT SAT APR 27 2013

TXC157-201-280000-
/O.CON.KHGX.FF.W.0003.000000T0000Z-130428T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FORT BEND TX-HARRIS TX-
604 PM CDT SAT APR 27 2013

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR 
NORTHEASTERN FORT BEND AND SOUTHWESTERN HARRIS COUNTIES...

AT 603 PM CDT...DOPPLER RADAR INDICATED HEAVY RAIN DUE TO 
THUNDERSTORMS OVER SOUTHERN HARRIS COUNTY. SINCE 3 PM...5 TO 6 
INCHES OF RAIN HAS FALLEN ALONG THE BRAYS BAYOU AND KEEGANS BAYOU 
WATERSHEDS. ANOTHER 1 TO 2 INCHES OF RAIN WILL BE POSSIBLE ALONG 
THESE WATERSHEDS BY 7 PM. AT 550 PM...THE HOUSTON FIRE DEPARTMENT 
WAS WORKING 17 ACTIVE WATER RESCUES. FLOODING IS POSSIBLE LATER THIS 
EVENING ALONG KEEGANS BAYOU AND PARTS OF BRAYS BAYOU. MANY ROADWAYS 
ARE UNDERWATER AND NAVIGATION WILL BE DIFFICULT...IF NOT IMPOSSIBLE. 
IF ENCOUNTERING A FLOODED ROADWAY...STOP...TURN AROUND AND FIND 
ANOTHER ROUTE. THE FLASH FLOOD WARNING IN EFFECT FOR HARRIS AND FORT 
BEND COUNTIES WILL LIKELY BE EXTENDED.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
MISSION BEND...SUGAR LAND...BELLAIRE...PECAN GROVE...WEST UNIVERSITY 
PLACE...STAFFORD...TOWN WEST...MEADOWS AND SOUTHSIDE PLACE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE 
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS 
SAFELY.  MOVE TO HIGHER GROUND.

&&

LAT...LON 2957 9576 2974 9577 2975 9530 2960 9524

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Houston/Galveston, TX wrote its last area forecast discussion before this flash flood warning went out at Apr 27, 3:41 PM CDT, 1 hour 25 minutes earlier.

Area forecast discussion, Apr 27, 3:41 PM CDT, 1 hour 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
341 PM CDT SAT APR 27 2013

.DISCUSSION...
TRACKING A TRAINING LINE OF RAIN AND STORMS ACROSS THE CENTRAL CWA
THIS AFTERNOON. DECENT RAIN RATES ASSOCIATED WITH THE HEAVIER CELLS
PUTTING DOWN HALF AN INCH TO AN INCH PER HOUR AMOUNTS...LOCALLY
OVER TWO INCHES PER HOUR...ACROSS NORTHWESTERN HARRIS AND SOUTHWESTERN
MONTGOMERY COUNTIES. WITH THE BETTER LOWER LEVEL FOCUS OFF TO THE
NORTH ACROSS THE FAR NORTHERN FORECAST AREA...THIS MORE-SOUTHERN
BASED CONVECTION MOST LIKELY GOT GOING DUE TO THE AREA BEING UNDER
BETTER UPPER LEVEL DYNAMICS...WITH A VICINITY JET STREAK AND DECENT
DIFFULENCE PROVIDING THE NEEDED EXHAUST. A SHORTWAVE DISTURBANCE
ADVANCING EAST OUT OF NORTHERN MEXICO MAY ALSO BE NOSING INTO SE
TX AND PROVIDING THE ADDITIONAL LIFT REQUIRED TO INITIATE...OR KEEP
THIS...ONGOING ACTIVITY ALIVE GOING INTO THE EARLY EVENING HOURS.

LIKELY INLAND POPS WILL TAPER DOWN TO SLIGHT...WITH MORE MODERATE...
CHANCES ACROSS THE NORTHERN TIER COUNTIES TONIGHT. FEELING IS THAT
CENTRAL CWA AIR MASS WILL BE SLIGHTLY WORKED OVER AND TAKE TIME TO
RE-CHARGE DOWNSTREAM OF THE NEXT RIPPLE HEADING EAST WITHIN THE
SUBTROPICAL JET STREAM. HIGHER OVERNIGHT POPS MAY RESIDE CLOSER TO
THIS NEAR-STATIONARY SURFACE BOUNDARY LAYING JUST ALONG AND EAST
OF THE ESCARPMENT. TOMORROW'S POPS BASED SOLELY UPON THE ATTEMPT
TO TIME THE NEXT UPSTREAM DISTURBANCE AS IT PASSES INTO THE WESTERN
GULF. THE ELEMENTS THAT INTRODUCED PRECIPITATION/STORMS TODAY WILL
PLAY OUT AGAIN SUNDAY...AMPLE UPPER LIFT WITHIN A MARGINALLY-UNSTABLE
ENVIRONMENT WILL BE RIPE FOR THE REGENERATION OF MORE WIDESPREAD
RAIN AND STORM ACTIVITY. OF COURSE...THERE WILL BE AN EARLY DAY
CAP TO CONTEND WITH AND THIS WILL ALWAYS BE THE DISCLAIMER THAT
LEADS TO THE LOWER POP ARGUMENT. EITHER WAY...OVERCAST AND WARM
WITH PERIODIC RAIN/THUNDER THROUGH LATE SUNDAY...OR WHEN THE SOUTHERN
PLAINS 5H TROUGH AXIS SHIFTS INTO THE UPPER OHIO VALLEY.

A FEW DAYS OF PARTLY CLOUDY SKIES AND NEAR SEASONABLE WARMTH/VERY
MILD OVERNIGHTS...BREEZY AFTERNOON SOUTHEASTERLIES. THE MAIN STORY
FOR NEXT WEEK STILL CENTERS AROUND AN EARLY THURSDAY STRONG COLD
FRONTAL PASSAGE. NWP MODEL ENSEMBLE ALL AGREE THAT THE BACKING AIR
WILL BE UNSEASONABLY COLD AND DRY. AS OF NOW...WITH THE 85H ZERO
LINE TO THE COAST (PER GFS)...IT WOULD BE SAFE TO SAY THAT THERE
IS A HIGH LIKELIHOOD THAT THERE WILL BE A FEW EARLY MAY MIN TEMP
(OR MIN MAX TEMP) RECORDS TIED OR BROKEN. NOT A SIGNIFICANT AMOUNT
OF RAIN LEADING/ALONG THE FRONT...BUT ITS AGGRESSIVE SOUTHEASTERN
PUSH INDICATES THAT THERE IS A MODEST CHANCE THAT THIS TYPE OF
FORCING COULD LEAD TO THE DEVELOPMENT OF A MULTI-CELLUAR THIN LINE
OF THUNDERSTORMS. FORECAST CALLS FOR WELL BELOW NORMAL TEMP/MOISTURE
BEHAVIOR FROM EARLY FRIDAY THROUGH SATURDAY MORNING. 31

&&

.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL)      67  83  61  82  62 /  60  40  10  10  10
HOUSTON (IAH)              68  82  62  81  61 /  40  50  10  20  10
GALVESTON (GLS)            68  77  66  76  67 /  30  30  20  30  10

&&

.HGX WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...NONE.
&&

DISCUSSION...31/43
Hazardous weather outlook, Apr 27, 3:55 PM CDT, 1 hour 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
355 PM CDT SAT APR 27 2013

TXZ163-164-176>179-195>200-210>214-226-227-235>238-282100-
AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND-
GALVESTON-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-MADISON-MATAGORDA-
MONTGOMERY-POLK-SAN JACINTO-TRINITY-WALKER-WALLER-WASHINGTON-
WHARTON-
355 PM CDT SAT APR 27 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THE MAIN THREAT FOR STRONG TO SEVERE STORMS WILL EXIST MAINLY
FROM THE CITY NORTH FROM THIS EVENING THROUGH THE OVERNIGHT TIME
PERIOD. ANOTHER ROUND OF RAIN THUNDERSTORMS MAY MOVE...OR EVOLVE...
OFF TO THE WEST AND ADVANCE EASTWARD ACROSS OUR REGION DURING THE
SUNDAY MORNING HOURS. THE MAIN THREAT WITH THIS ACTIVITY WILL BE
LOCALLY HEAVY RAIN LEADING TO FLOODING. THERE MAY ALSO BE HAIL TO
THE SIZE OF QUARTERS ASSOCIATED WITH THE HEAVIEST CELLS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A STALLED FRONTAL BOUNDARY ACROSS SOUTHEAST TEXAS SUNDAY MAY
STILL BE A FOCUS FOR CONTINUED THUNDERSTORM DEVELOPMENT THROUGH
THE AFTERNOON. INSTABILITY MAY BE SOMEWHAT LIMITED SO THE SEVERE
THREAT WILL REMAIN LOW. HOWEVER SHOULD A STORM DEVELOP ALONG THE
BOUNDARY THERE MAY BE ENOUGH SUPPORT FOR STORMS TO APPROACH SEVERE
LEVELS WITH SMALL HAIL AND GUSTY WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

GMZ330-335-350-355-370-375-282100-
GALVESTON BAY-MATAGORDA BAY-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM-
WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM-
WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM-
355 PM CDT SAT APR 27 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A STRONG COLD FRONT IS EXPECTED TO PUSH OFF THE COAST AND THROUGH
THE COASTAL WATERS THURSDAY. VERY STRONG WINDS MAY BE POSSIBLE
BEHIND THE FRONT WHICH WILL PRODUCE ROUGH SEAS. PLEASE CONTINUE TO
MONITOR MARINE FORECASTS FOR THE POSSIBILITY OF ADVISORIES OR GALE
WATCHES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

In the hours before

Special weather statement, Apr 27, 2:21 PM CDT, 2 hours 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
221 PM CDT SAT APR 27 2013

TXZ212-213-227-272000-
FORT BEND TX-HARRIS TX-WALLER TX-
221 PM CDT SAT APR 27 2013

...SPECIAL WEATHER STATEMENT...

AT 214 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRENGTHENING THUNDERSTORM NEAR KATY...MOVING NORTHEAST AT 15 MPH.

WIND GUSTS UP TO 30 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
KATY...JERSEY VILLAGE...TOMBALL...BROOKSHIRE AND PATTISON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN LEAGUE CITY .

&&

LAT...LON 3013 9558 2981 9544 2976 9597 2981 9601
TIME...MOT...LOC 1914Z 243DEG 14KT 2986 9580
Special weather statement, Apr 27, 3:35 PM CDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
335 PM CDT SAT APR 27 2013

TXZ213-272115-
HARRIS TX-
335 PM CDT SAT APR 27 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HARRIS COUNTY UNTIL
415 PM CDT...

AT 323 PM CDT...A STRONG THUNDERSTORM OVER WESTERN HARRIS COUNTY
WILL MOVE EAST NORTHEAST. THIS STORMS HAS THE POTENTIAL TO PRODUCE
1/2 INCH DIAMETER HAIL. JERSEY VILLAGE...ALDINE AND SPRING VILLAGE
ARE IN THE PATH OF THIS STORM. THE STORM IS MOVING EAST AT 20 MPH. A
STORM SPOTTER REPORTED DIME SIZED HAIL NEAR WEST HOUSTON AIRPORT AT
329 PM.

LOCATIONS IMPACTED INCLUDE...
SPRING...ALDINE...JERSEY VILLAGE...HUNTERS CREEK VILLAGE...BUNKER
HILL VILLAGE...SPRING VALLEY...HEDWIG VILLAGE AND HILSHIRE VILLAGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 2981 9526 2974 9564 2991 9571 3007 9537
TIME...MOT...LOC 2023Z 250DEG 19KT 2986 9560
Local storm report, Apr 27, 4:12 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
412 PM CDT SAT APR 27 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0305 PM     HAIL             5 W WOODLOCH            30.22N  95.50W
04/27/2013  E1.00 INCH       MONTGOMERY         TX   TRAINED SPOTTER

            QUATER INCH HAIL REPORTED

&&

EVENT NUMBER HGX1300050

BAH
Local storm report, Apr 27, 5:01 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
501 PM CDT SAT APR 27 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     HAIL             8 SSW HOUSTON           29.66N  95.44W
04/27/2013  E0.75 INCH       HARRIS             TX   PUBLIC

            DIME SIZE HAIL ACCUM. LIKE SNOW AT WOMANS HOSPITAL OF
            TEXAS

&&

EVENT NUMBER HGX1300051

BAH
Local storm report, Apr 27, 5:05 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
505 PM CDT SAT APR 27 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     HAIL             2 NE WEST UNIVERSITY PL 29.73N  95.41W
04/27/2013  E1.00 INCH       HARRIS             TX   PUBLIC

            QUATER SIZE HAIL REPORTED

&&

EVENT NUMBER HGX1300052

BAH

The office that day

Everything else NWS Houston/Galveston, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 27, 2:08 PM CDTAreal Flood AdvisoryHGXAustin, Harris, Waller52 min
Apr 27, 2:21 PM CDTSpecial Weather StatementHGXWaller39 min
Apr 27, 3:08 PM CDTAreal Flood AdvisoryHGXHarris112 min
Apr 27, 3:35 PM CDTSpecial Weather StatementHGXHarris40 min
Apr 27, 4:10 PM CDTSevere Thunderstorm WarningHGXBrazoria, Harris35 min
Apr 27, 4:24 PM CDTAreal Flood AdvisoryHGXFort Bend, Harris2 hr
Apr 27, 4:47 PM CDTSevere Thunderstorm WarningHGXBrazoria, Fort Bend, Harris28 min
Apr 27, 5:17 PM CDTSevere Thunderstorm WarningHGXBrazoria, Harris28 min
Apr 27, 5:20 PM CDTSevere Thunderstorm WarningHGXHouston55 min
Apr 27, 5:40 PM CDTSpecial Weather StatementHGXMontgomery50 min
Apr 27, 5:42 PM CDTRiver Flood WarningHGXHarris38 hr
Apr 27, 5:47 PM CDTSevere Thunderstorm WarningHGXHarris, Montgomery58 min
Apr 27, 5:48 PM CDTSevere Thunderstorm WarningHGXChambers, Harris27 min
Apr 27, 5:50 PM CDTSpecial Marine WarningHGX40 min
Apr 27, 6:42 PM CDTSpecial Weather StatementHGXColorado33 min
Apr 27, 6:51 PM CDTFlash Flood WarningHGXBrazoria, Fort Bend, Harris, Waller3 hr

Nearby

Flash Flood Warnings in Texas, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.